Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diagnosed with bv and yeast infection. Taking medication. Feeling irritation in labia minora. Suggestions

User rating for this question
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have been diagnosed with bv and yeast infection. Im currently taking bv medication then I was told to take the yeast medication when im done. My problem is my right labia minora is irritated on the inside of it. Almost an invisible line where the irriration occurs and im still itching a little i think from the yeast. Now my period is about to come is there any cream I can use to stop inflammation and itching since I cant take yeast med. Yt?
Posted Tue, 11 Jun 2013 in Women's Health
Answered by Dr. Rhea Chanda 34 minutes later
Firstly the irritation that you see along with the inflammation and itching is due to the BV . You need to keep using the medication and start the yeast infection meds also. Sometimes when both infections occur simultanously you can take the meds together.You need to start some probiotics to balance the vaginal flora. Many are available in the market. Alon with that start the ointment given to you for the yeast. It will keep the area lubricated. You can apply Canestan cream (its an antifungal) locally.
Above answer was peer-reviewed by
Follow-up: Diagnosed with bv and yeast infection. Taking medication. Feeling irritation in labia minora. Suggestions 5 hours later
Thank you for replying! The nurse game flagyl oral for the yeast amd told me to wait an hour after taking my last bv medication before taking the can i take something like azo yeast ? Or use hydrocortisone on that area? I tried using the ointment that comes with monistat but my area does not take to well to that
Answered by Dr. Rhea Chanda 6 hours later
The ointment i gave you has hydrocortisone in it. Along with an antifungal. Take the oral flagyl also. The cream is necessary because local action occurs faster.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor